# SDR SWAA2022022888713

- Difficulty date: December 18, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 46,319 hours, 23,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A29531
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE; 10' INBOARD OF RIB DEFLECTOR; ANGLE COMMON TO BULBSEAL RETAINER & WEB IS CRACKED. / REMOVED L/H WING TRAILING EDGE 10' INBD OF RIB DEFLECTOR; ANGLE COMMON TO BULB SEAL RETAINER AND WEB; LOCATED AND DRILLED NEW ANGLE; INSTALLED ANGLE P/N 115A2953-1 IAW SRM 51-40-02-0G-0 PAR 4. B.; SRM 51-40-05-0G-0. FIG 3 ATAG# A32762
